Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Metric ternary distributive semi-lattices


Author: S. P. Avann
Journal: Proc. Amer. Math. Soc. 12 (1961), 407-414
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9939-1961-0125807-5
MathSciNet review: 0125807
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125807-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society